# SDR IPXA10561541

- Difficulty date: July 27, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50819
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB  FLOOR SUPPORT IS DENTED ON AFT SIDE WITH PLATE CORRODED AT BS 1016 BETWEEN RBL 25-45 WL 208.  REPLACED IAW SRM 51-40-08. 51-40-05, DWG 144N5003.
